Content area

|
|

Methotrexat kan føre til fatale hæmatologiske komplikationer hos ældre

Forfatter(e)
Anders Mark Christensen1, Mikkel Svankjær Thagaard1 & Jesper Stentoft2 1) Institut for Klinisk Medicin, Aarhus Universitet 2) Hæmatologisk Afdeling R, Aarhus Universitetshospital
Reference: 
Ugeskr Læger 2013;175(7):435-436
Blad nummer: 
Sidetal: 
435-436
Summary Wrong administration of methotrexate can lead to fatal haematological complications in elderly patients Ugeskr Læger 2013;175(7):435-436 We present four cases of life-threatening methotrexate intoxications of patients with rheumatological disease. In two of the cases, the direct cause of intoxication was accidentally daily administration of the drug instead of weekly. The patients presented with uncharacteristic symptoms, including nausea, mucositis and fever. All of them had pancytopenia, and despite therapy with broad spectrum antibiotics three patients died in a state of septic shock. These cases demonstrate the importance of adequate communication between health-care professionals, who are involved in the administration of methotrexate and in particular it emphazises that methotrexate should be administrated as weekly doses.
Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Pedram Kazemi-Esfarjani | 18/01
2 kommentarer
af Johan Ludvig Reventlow | 18/01
1 Kommentar
af Claus Manniche | 18/01
1 Kommentar
af Bjarne Skjødt Hjaltalin | 18/01
1 Kommentar
af Yngve Lund | 17/01
13 kommentarer
af Jens Meyer Svendsen | 16/01
1 Kommentar
af Claus Rasmussen | 16/01
3 kommentarer
af Thomas Eric Olesen | 15/01
2 kommentarer